Doctors Of STW…

Home Forum Chat Forum Doctors Of STW…

Viewing 9 posts - 1 through 9 (of 9 total)
  • Doctors Of STW…
  • Premier Icon Drac
    Subscriber

    111 for them to send an 8 minute ambulance response due to arm pain and possible anaphylaxis.

    Or do the sensible option and go to a local Walk in Centre.

    DrP
    Member

    The general advice I give when injecting joints is that it will be more painful for several days after – the steroid can irritate the joint for a bit. 7 days MAY be a bit much though – walk in or ooh GP just to check it’s not infected (though ability to move arm is promising).

    Failing that, i’m a dab hand with a blade and could cut it out for you?

    DrP

    Jamie
    Member

    111 for them to send an 8 minute ambulance response due to arm pain and possible anaphylaxis.

    I appreciate the concern, Drac. But I am only going on what the clinician at the MATS unit advised.

    walk in or ooh GP just to check it’s not infected (though ability to move arm is promising).

    Will do, might risk it and see GP tomorrow as the walk in centre is a bit hell on toast.

    Thanks both.

    Premier Icon Drac
    Subscriber

    I appreciate the concern, Drac. But I am only going on what the clinician at the MATS unit advised.

    111 should be the answer but my experience of them is the result I predict.

    qwerty
    Member

    Have you taken any pain relief?

    Premier Icon Drac
    Subscriber

    “I was going to take some Paracetamol but I didn’t know if I should”

    “The only thing I’ve got is Codeine for my bad back wasn’t sure if that would work”

    “I thought I’d wait and see what the Dr said tomorrow but I can’t wait any longer I’m in agony”

    docrobster
    Member

    Ice it, take ibuprofen. Good luck getting a GP appointment tomorrow, the day after a 4 day weekend.

    Jamie
    Member

    Have you taken any pain relief?

    Been taking some Ibooproofen.

    Good luck getting a GP appointment tomorrow, the day after a 4 day weekend.

    I seem to be the only person at my local surgery who knows you can book online appointments, so alway seem to be able to grab one if I log on around 8am.

    “I was going to take some Paracetamol but I didn’t know if I should”

    “The only thing I’ve got is Codeine for my bad back wasn’t sure if that would work”

    “I thought I’d wait and see what the Dr said tomorrow but I can’t wait any longer I’m in agony”

    Be so much easier without the patients, eh? 8)

    Jamie
    Member

    …even those who have just nearly decapitated themselves.

    A query.

    I had a cortisone steriod, I assume, injection into my acromioclavicular joint on Tuesday at the MATS unit of my local hospital. I had gone there with a long standing shoulder issue. Full range of movement, but with mild pain at the extremities of movement over the last 4-5months. Possibly mild impingement, according to GP.

    Anyway, the guy said he couldn’t find much wrong, so might just be some localised irritation that could be helped with a injection, which he could do there and then. So we went ahead.

    He said there is a very rare chance of infection, as with any injection, but if I was to have increased pain, feel unwell etc by Saturday then too toddle off to A&E and tell them I have been had a shot.

    Now. Since the day after the shot, bearing in mind I had no pain at rest previously, I have had a throbbing in the shoulder which lurks around the 4.5ish out of 10 pain scale. Not acute pain, no reduction in range and no fever/systemic symptoms other than a bit of a loss in appetite, but it has been going on for nearly a week now. Just wondering if I should get it checked out, as doing the stupid thing and Googling joint infection, it looks pretty iffy.

    If it hadn’t of been Easter weekend, I would have gone to my Docs today, so my options are 111 I guess.

Viewing 9 posts - 1 through 9 (of 9 total)

The topic ‘Doctors Of STW…’ is closed to new replies.